# SDR C2XA07TY035

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 16,630 hours, 12,676 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009410
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON PCA ATTACH FITTING I/B MOST LUG WORN AND HAS CORROSION INSIDE BORE.  REMOVED AND REPLACED PCA BRACKET IAW EC 5750-01177.  AIRCRAFT IS STILL IN C-CHECK.
